(H,k) stable bipartite graphs with minimum size
Discussiones Mathematicae. Graph Theory, Tome 29 (2009) no. 3, pp. 573-581
Cet article a éte moissonné depuis la source Library of Science
Let us call a graph G(H;k) vertex stable if it contains a subgraph H after removing any of its k vertices. In this paper we are interested in finding the (K_n,n+1;1) (respectively (K_n,n;1)) vertex stable graphs with minimum size.
Keywords:
graph, vertex stable graph
@article{DMGT_2009_29_3_a8,
author = {Dudek, Aneta and Zwonek, Ma{\l}gorzata},
title = {(H,k) stable bipartite graphs with minimum size},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {573--581},
year = {2009},
volume = {29},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2009_29_3_a8/}
}
Dudek, Aneta; Zwonek, Małgorzata. (H,k) stable bipartite graphs with minimum size. Discussiones Mathematicae. Graph Theory, Tome 29 (2009) no. 3, pp. 573-581. http://geodesic.mathdoc.fr/item/DMGT_2009_29_3_a8/
[1] A. Dudek, A. Szymański and M. Zwonek, (H,k) stable graphs with minimum size, Discuss. Math. Graph Theory 28 (2008) 137-149, doi: 10.7151/dmgt.1397.
[2] P. Frankl and G.Y. Katona, Extremal k-edge-hamiltonian hypergraphs, Discrete Math. 308 (2008) 1415-1424, doi: 10.1016/j.disc.2007.07.074.
[3] I. Horváth and G.Y. Katona, Extremal stable graphs, submitted.